Effective diophantine approximation on 𝔾 M , II

E. Bombieri; P. B. Cohen

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1997)

  • Volume: 24, Issue: 2, page 205-225
  • ISSN: 0391-173X

How to cite

top

Bombieri, E., and Cohen, P. B.. "Effective diophantine approximation on $\mathbb {G}_M$, II." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 24.2 (1997): 205-225. <http://eudml.org/doc/84257>.

@article{Bombieri1997,
author = {Bombieri, E., Cohen, P. B.},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {effective rationality measures; roots of high order; non-archimedean valuations; determinantal method; diophantine approximation},
language = {eng},
number = {2},
pages = {205-225},
publisher = {Scuola normale superiore},
title = {Effective diophantine approximation on $\mathbb \{G\}_M$, II},
url = {http://eudml.org/doc/84257},
volume = {24},
year = {1997},
}

TY - JOUR
AU - Bombieri, E.
AU - Cohen, P. B.
TI - Effective diophantine approximation on $\mathbb {G}_M$, II
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1997
PB - Scuola normale superiore
VL - 24
IS - 2
SP - 205
EP - 225
LA - eng
KW - effective rationality measures; roots of high order; non-archimedean valuations; determinantal method; diophantine approximation
UR - http://eudml.org/doc/84257
ER -

References

top
  1. [B-W] A. Baker - G. Wüstholz, Logarithmic forms and group varieties, J. reine angew. Math. 442 (1993), 19-62. Zbl0788.11026
  2. [Bo] E. Bombieri, Effective Diophantine Approximation on G m, Ann. Scuola Norm. Sup. Pisa Cl. Sci.20 (1993), 61-89. Zbl0774.11034
  3. [Bo-V] E. Bombieri - J. Vaaler, On Siegel's lemma, Invent. Math.73 (1983), 11-32; Addendum, ibid75 (1984), 177. Zbl0533.10030
  4. [S-V] T. Struppeck - J.D. Vaaler, Inequalities for heights of algebraic subspaces and the Thue-Siegel Principle, Analytic Number Theory, Proceedings of a Conference in Honor of Paul T. Bateman, B.C. Berndt, H.G. Diamond, H. Halberstam, A. Hildebrand eds., Progr. Math. Birkhäuser, Boston85 (1990), 493-528. Zbl0722.11033
  5. [Cor 1 ] P. Corvaja, Autour du théorème de Roth, preprint. 
  6. [Cor 2] P. Corvaja, Une application nouvelle de la méthode de Thue, Ann. Inst. Fourier, Grenoble45 (1995), 1177-1203. Zbl0833.11030

NotesEmbed ?

top

You must be logged in to post comments.